Journal article icon

Journal article

Almost euclidean isoperimetric inequalities in spaces satisfying local Ricci curvature lower bounds

Abstract:
Motivated by Perelman’s Pseudo-Locality Theorem for the Ricci flow, we prove that if a Riemannian manifold has Ricci curvature bounded below in a metric ball which moreover has almost maximal volume, then in a smaller ball (in a quantified sense) it holds an almost euclidean isoperimetric inequality. The result is actually established in the more general framework of non-smooth spaces satisfying local Ricci curvature lower bounds in a synthetic sense via optimal transportation.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1093/imrn/rny070

Authors


More by this author
Institution:
University of Oxford
Department:
Mathematical Institute
Oxford college:
St Hilda's College
Role:
Author
ORCID:
0000-0002-1932-7148
Publisher:
Oxford University Press Publisher's website
Journal:
International Mathematics Research Notices Journal website
Volume:
2020
Issue:
5
Pages:
1481–1510
Publication date:
2018-04-16
Acceptance date:
2018-03-23
DOI:
EISSN:
1687-0247
ISSN:
1073-7928
Source identifiers:
1061630
Language:
English
Keywords:
Pubs id:
pubs:1061630
UUID:
uuid:919b99ad-3fc6-4bd6-8ce5-b959e9d335a3
Local pid:
pubs:1061630
Deposit date:
2019-10-11

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP